MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05168449190
Medical Device Problem Codes Mechanical Problem (1384); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned low results for multiple patient samples tested for calcium (ca) on a cobas 8000 c 702 module.The customer repeated patient samples and discrepant results were identified for 3 patient samples.Patient 1 initial result was 7.0 mg/dl.The repeat result was 9.3 mg/dl."patient 3" initial result was 6.4 mg/dl.The repeat result was 8.6 mg/dl."patient 4" initial result was 6.2 mg/dl.The repeat result was 8.6 mg/dl.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The ca reagent lot number and expiration date were not provided.The customer ran qc and it was out of the acceptable range.The customer replaced the reagent pack and calibrated it.Qc was acceptable.The field service engineer (fse) inspected various parts of the instrument and ran a 21-cup precision with acceptable results.Qc was acceptable.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Based on the data provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18483125
Report Number1823260-2024-00106
Device Sequence Number9016743
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168449190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale